# SDR SWIA202306050004

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N149SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000495
- Aircraft time: 20,923 hours, 11,934 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOS SIDE WINDSHIELD HAS MULTIPLE CRACKS.  (FILED CLOSED)REMOVED AND REPLACED FOS SIDE WINDSHIELD IN REFERENCE TO ERJ 175 AMM 56-11-00. TORQUE WRENCH SERIAL NUMBER 0906300068 USED FOR WINDOW TORQUE.PERFORMED WINDSHIELD HEATING SYSTEM OPS CHECK IN REFERENCE TO AMM 30-42-00. OPS CHECK GOOD. PERFORMED CABIN PRESSURIZATION LEAKAGE TEST IN REFERENCE TO AMM 21-31-00. NO LEAKS FOUND. A/C OKAY FOR CONTINUED SERVICE.
